N-order rational solutions to the Johnson equation depending on 2N - 2 parameter

Abstract : We construct rational solutions of order N depending on 2N-2 parameters. They can be written as a quotient of 2 polynomials of degree 2N(N+1) in x, t and 2N(N+1) in y depending on 2N-2 parameters. We explicitly construct the expressions of the rational solutions of order 4 depending on 6 real parameters and we study the patterns of their modulus in the plane (x,y) and their evolution according to time and parameters a1,a2,a3,b1,b2,b3.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01700794
Contributor : Sébastien Mazzarese <>
Submitted on : Monday, February 5, 2018 - 11:48:16 AM
Last modification on : Friday, June 8, 2018 - 2:50:07 PM

Identifiers

  • HAL Id : hal-01700794, version 1

Citation

Pierre Gaillard. N-order rational solutions to the Johnson equation depending on 2N - 2 parameter. International Journal of Advanced Research in Physical Science, Academicians' research center, 2017, 4 (9), pp.19-37. ⟨https://www.arcjournals.org/international-journal-of-advanced-research-in-physical-science/volume-4-issue-9/5⟩. ⟨hal-01700794⟩

Share

Metrics

Record views

44